# SDR ASOA201000253

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .2" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.   REPAIR IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE & THE REPAIR C/W THE REQUIREMENTS OF EC/TC & REO 601R-53-61-1230.
